# SDR SWIA200312743

- Difficulty date: December 31, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 26,447 hours, 34,923 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S AUTOPILOT DOES NOT CAPTURE GLIDE SLOPE.  GS ARM STAYS ILLUMINATED THRU-OUT APPROACH.  RE-INSERTED AND SECURED PIN 44 OF P0175 BACK INTO CONNECTOR OF A/P COMPUTER NR 2.  OPS CHECK GOOD IAW 22-10-00.
